Some remarks on the two-variable main conjecture of Iwasawa theory for elliptic curves without complex multiplication

Van Order JM (2011)
Journal of Algebra 350(1): 273-299.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2011
Zeitschriftentitel
Journal of Algebra
Band
350
Ausgabe
1
Seite(n)
273-299
ISSN
0021-8693
Page URI
https://pub.uni-bielefeld.de/record/2944800

Zitieren

Van Order JM. Some remarks on the two-variable main conjecture of Iwasawa theory for elliptic curves without complex multiplication. Journal of Algebra. 2011;350(1):273-299.
Van Order, J. M. (2011). Some remarks on the two-variable main conjecture of Iwasawa theory for elliptic curves without complex multiplication. Journal of Algebra, 350(1), 273-299. doi:10.1016/j.jalgebra.2011.10.031
Van Order, J. M. (2011). Some remarks on the two-variable main conjecture of Iwasawa theory for elliptic curves without complex multiplication. Journal of Algebra 350, 273-299.
Van Order, J.M., 2011. Some remarks on the two-variable main conjecture of Iwasawa theory for elliptic curves without complex multiplication. Journal of Algebra, 350(1), p 273-299.
J.M. Van Order, “Some remarks on the two-variable main conjecture of Iwasawa theory for elliptic curves without complex multiplication”, Journal of Algebra, vol. 350, 2011, pp. 273-299.
Van Order, J.M.: Some remarks on the two-variable main conjecture of Iwasawa theory for elliptic curves without complex multiplication. Journal of Algebra. 350, 273-299 (2011).
Van Order, Jeanine Marie. “Some remarks on the two-variable main conjecture of Iwasawa theory for elliptic curves without complex multiplication”. Journal of Algebra 350.1 (2011): 273-299.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar